# SDR HALA2014050900063

- Difficulty date: May 9, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 81,501 hours, 33,657 cycles
- Engine: Ge CF680A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DUE TO DECREASING OIL QTY ON NR 1 ENGINE.  REPLACED NR 1 ENGINE.
